Shiping Liu



BSc (1982, Changsha), MSc (1985, Changsha & Beijing), PhD (1991, Liverpool)



    Pour me rejoindre To contact me
Département de mathématiques Fax:1-819-821 7189
Université de Sherbrooke 1-819-829 5881 (Maison Home)
Sherbrooke, Québec 1-819-821 8000-62017 (Bureau Office)
Canada J1K 2R1 E-mail: shiping.liu@usherbrooke.ca
Bureau: D3-1033-4 Groupe BISHOP'S-SHERBROOKE Group



Domaine de recherche Research Area                

Théorie des représentations des algèbres                       Representation Theory of Algebras              



Comité éditorial Editorship
  1. Bulletin of the Malaysia Mathematical Sciences Society.



Liste de publications Publication List
  1. S. Liu and C. Paquette, Cluster categories of type A double infinity and triangulations of the infinite strip, arXiv:1505.06062.
  2. S. Liu and C. Paquette, Standard components of a Krull-Schmidt category, Proc. Amer. Math. Soc. 143 (2015) 45 - 59.
  3. S. Liu, Another characterization of tilted algebras, Arch. Math. 104 (2015) 111 - 123.
  4. R. Bautista and S. Liu, Covering theory for linear categories with application to derived categories, J. Algebra 406 (2014) 173 - 225.
  5. S. Liu, Puiman Ng, and C. Paquette, Almost split sequences and approximations, Algebr. Represent. Theor. 16 (2013) 1809 - 1827.
  6. R. Bautista, S. Liu, and C. Paquette, Representation theory of strongly locally finite quivers, Proc. London Math. Soc. 106 (2013) 97 - 162.
  7. C. Chaio and S. Liu, A note on the radical of a module category, Comm. Algebra 41 (2013) 4419 - 4424.
  8. K. Igusa, S. Liu, and C. Paquette, A proof of the strong no loop conjecture, Adv. Math. 228 (2011) 2731 - 2742.
  9. S. Liu, Auslander-Reiten theory in a Krull-Schmidt category, Sao Paulo J. Math. Sci. 4 (2010) 425 - 472.
  10. S. Liu and C. Paquette, Stably triangulated algebras, J. Algebra 320 (2008) 2629 - 2631.
  11. R. Bautista and S. Liu, The bounded derived category of an algebra with radical squared zero, preprint.
  12. S. Liu and C. Paquette, Some homological conjectures for quasi-stratified algebras, J. Algebra 301 (2006) 240 - 255.
  13. S. Liu and J.-P. Morin, The strong no loop conjecture for special biserial algebras, Proc. Amer. Math. Soc. 132 (2004) 3513 - 3523.
  14. R.-O. Buchweitz and S. Liu, Hochschild cohomology and representation-finite algebras, Proc. London Math. Soc. (3) 88 (2004) 355 - 380.
  15. R.-O. Buchweitz and S. Liu, Dimension of the mesh algebra of a finite Auslander-Reiten quiver, Comm. Algebra (5) 31 (2003) 2207 - 2217.
  16. S. Liu, Preprojective modules and Auslander-Reiten components, Comm. Algebra (12) 31 (2003) 6051 - 6061.
  17. R.-O. Buchweitz and S. Liu, Artin algebras with loops but no outer derivations, Algebr. Represent. Theor. 5 (2002) 149 - 162.
  18. S. Liu, Almost regular Auslander-Reiten components and quasitilted algebras, Comm. Algebra (2) 29 (2001) 687 - 679.
  19. I. Assem, S. Liu, and J. A. de la Pena, "The strong simple connectedness of a tame tilted algebra", Comm. Algebra 28 (2000) 1553 - 1565 (Review).
  20. F. Huard and S. Liu, Tilted string algebras, J. Pure Appl. Algebra 153 (2000) 151 - 164.
  21. F. Huard and S. Liu, Tilted special biserial algebras, J. Algebra 217 (1999) 679 - 700.
  22. I. Assem and S. Liu, "Strongly simply connected algebras", J. Algebra 207 (1998) 449 - 477 ( Review ).
  23. I. Assem and S. Liu, "Strongly simply connected tilted algebras", Ann. Sci. Math. Quebec 21 (1997) 13 - 22 ( Review ).
  24. S. Liu, Shapes of connected components of the Auslander-Reiten quivers of artin algebras, Representation Theory of Algebras and Related Topics (Mexico City, 1994) Canad. Math. Soc. Conf. Proc. 19 (1995) 109 - 137.
  25. S. Liu, "On short cycles in a module category", J. London math. Soc. 51 (1995) 62 - 74 ( Review ).
  26. S. Liu and R. Schultz, "The existence of bounded infinite DTr-orbits", Proc. Amer. Math. Soc. 122 (1994) 1003 - 1005 ( Review ).
  27. S. Liu, "Infinite radicals in standard Auslander-Reiten components", J. Algebra (2) 166 (1994) 245 - 254 ( Review ).
  28. D. Happel and S. Liu, "Module categories without short cycles are of finite type", Proc. Amer. Math. Soc. 120 (1994) 371 - 375 ( Review ).
  29. S. Liu, "Almost split sequences for non-regular modules", Fund. Math. 143 (1993) 183 - 190 ( Review ).
  30. S. Liu, "Tilted algebras and generalized standard Auslander-Reiten components", Arch. Math. 61 (1993) 12 - 19 ( Review ).
  31. S. Liu, "The connected components of the Auslander-Reiten quiver of a tilted algebra", J. Algebra 161 (1993) 505 - 523 ( Review ).
  32. S. Liu, "Semi-stable components of an Auslander-Reiten quiver", J. London Math. Soc. (2) 47 (1993) 405 - 416 ( Review ).
  33. S. Liu, "The degrees of irreducible maps and the shapes of Auslander-Reiten quivers", J. London Math. Soc. (2) 45 (1992) 32 - 54 ( Review ).
  34. S. Liu, "The termination problem for the extension construction of lower radical classes", (Chinese) J. Math. Wuhan 7 (1987) 379 - 384 ( Review ).
  35. S. Liu, "The BM-structure of M-rings", (Chinese) J. Hunan Normal University (Science series) 9 (1986) 7 - 10 ( Review ).
  36. S. Liu, "The structure of 2-primitive near-rings and the semi-groups of endomorphisms of their additive groups", (Chinese) J. Hunan Normal University (Science series) 4 ( 1984 ) 1 - 8 ( Review ).
  37. S. Liu, "A necessary and sufficient condition for an associative ring to be a direct sum of division rings", (Chinese) J. Hunan Normal University (Science series) 2 (1984) 14 - 16 (Review).



Exposés Talks
  1. Triangulated categories with an infinite cluster structure, Advances in Representation Theory of Algebras V, March 14 - 16, 2016 (Mar Del Plata, Argentina).
  2. Homological dimensions of simple modules over artinian rings, China-Japan-Korea International Conference on Ring Theory VII, July 1 - 6, 2015 (Hangzhou, China).
  3. Another characterization of tilted algebras, Advances in Representation Theory of Algebras IV, June 21 - 26, 2015 (Guanajuato, Mexico).
  4. The bounded derived category of an algebra with radical squared zero, Advances in Representation Theory of Algebras III, June 16 - 20, 2014 (Montreal, Canada).
  5. Covering theory for linear categories with application to derived categories, Advances in Representation Theory of Algebras II, September 9 - 13, 2013 (Torun, Poland).
  6. Standard Auslander-Reiten components and cluster structure of infinite Dynkin type, Algebra Seminar, July 18, 2013 (Tsinghua University, Beijing, China).
  7. Oriented cycles and global dimension of algebras, Algebra Seminar, July 11, 2013 (Hunan Normal University, Changsha, China).
  8. Standard Auslander-Reiten components of a Krull-Schmidt category, Maurice Auslander International Conference, April 18 - 23, 2013 (Woods Hole, MA, USA).
  9. Representation theory of strongly locally finite quivers, Advances in Representation Theory of Algebras I, December 3 - 7, 2012 (CIMAT, Guanajuato, Mexico).
  10. Oriented cycles and the global dimension of an algebra, Seminaire d'Algebre et Geometrie Gradue, November 30, 2012 (Université Laval, Quebec).
  11. Almost split sequences and approximations, Maurice Auslander International Conference, April 25 - 30, 2012 (Woods Hole, MA, USA).
  12. On the global dimension of an algebra, Interactions between Commutative Algebra and Representation Theory, April 13 - 15, 2012 (Syracuse, USA).
  13. Represnetation theory of an infinite quiver, Shanghai International Conference on Representation Theory of Algebras, October 2 - 7, 2011 (Shanghai, China)



Notes de cours Lecture Notes
  1. MAT153: Introduction à l'algèbre linéaire (I)
  2. MAT193: Algèbre linéaire
  3. MAT253: Introduction à l'algèbre linéaire (II)
  4. MAT504: Algèbre appliquée
  5. MAT541: Modules et matrices
  6. MAT641: Théorie des corps
  7. MAT721: Algèbre non commutative
  8. MAT729: Algèbre commutative et géométrie algèbre
  9. MAT731: Groupes et représentations des groupes
  10. École d'été: Revêtements galoisiens de catégories linéaires



Thèses Supervisées Supervised Theses
  1. Hongwei Niu, Auslander-Reiten theory in triangulated categories, Master (Sherbrooke, 2014).
  2. Charles Paquette, Conjectures homologiques, catégories stables et représentations de carquois infinis, Ph.D (Sherbrooke, 2010).
  3. Charles Paquette, Algèbres quasi-stratifiées, Master (Sherbrooke, 2006).



Bibliothèque Library
  1. Stacks Project, Encyclopaedia of Algebra, preprint.
  2. Dragan Milicic, Lecture Notes on Derived Categories, preprint.
  3. Hideyuki Matsumura,Commutative Ring Theory, translated by M. Reid, (Cambridge University Press, 1986).
  4. A. Neeman and V. Voevodsky, Triangulated Categories, preprint.